# SDR C2XA02SH157

- Difficulty date: December 28, 2002
- Submitted: December 28, 2002
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 7,863 hours, 5,527 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 14522461011
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C CHECK TWO DOUBLERS WERE FOUND TO HAVE CORROSION ON RIGHT OMEGA BEAM BETWEEN FRAMES 20 AND 22.  MAINTENANCE REMOVED DAMAGE AND REPLACED AFFECTED DOUBLERS IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
